# SDR UALA2012103106262

- Difficulty date: October 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Circuit Breaker
- Part number: 2TC475
- Condition: Intermittent
- Location: Cabin Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RIGHT SIDE OXYGEN SYSTEM DROP CHECK FAILED DURING ACCOMPLISHMENT OF TASKCARD 5R35I1138.  TROUBLESHOT OXYGEN SYS REF B757 WDM 35-21-11.  FOUND PASSENGER OXYGEN R CIRCUIT BREAKER P-N 2TC47-5 TO BE INTERMITTENT.  REMOVED, REPLACED & OPS CHECKED CB REF AMM35-21-00 & AMM20-60-05.  OPS CHECKED GOOD.
